# SDR FDEA201111245018

- Difficulty date: November 24, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53986743205
- Condition: Deformed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE TAIL COMPARTMENT BETWEEN FR 86 AND 87 AT STR 36R WEB PANEL IS DEFORMED.  R & R DEFORMED WEB ON FR 86 AND 87 AT STR 36R IAW SRM 51-40-21.
